medicine fatigue

Ksanchez

New
Messages
21
Reaction score
1
Points
0
I am taking Cinnarizine and Keppra which make me tired, my Doctor just added Depakote which is making me feel drugged all day. How long doe that last? Will I adjust so I can have a normal day again?
 

Porkette

Veteran
Messages
1,420
Reaction score
12
Points
148
Hi Ksanchez,

Does your Dr.have you on Cinnarizine for epilepsy or another reason because this drug can cause a lot of sleepiness and Keppra can do the same thing. When I took Depakote it gave me more energy so it balanced out my meds so I didn't feel so tired. Unless you are taking Cinnarizine for another reason it's not for seizures so I would get off that drug and stick to the Keppra and Depakote. Also tell your Dr. to lower your dosage if it's making you to tired.
When I took Keppra it took me about 1 week to get used to it and it took me about 2 wks to get used to the Depakote. Watch for bruises on your skin Depakote can lower the blood platelet level and cause internal bleeding this happened to me while on the drug.
I wish you the best of luck and May God Bless You!

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
13
Points
148
Hey Ksanchez ---

On another thread I mentioned that you might have a B12 deficiency as a contributing factor to your anemia (and fatigue). Your meds are no doubt the primary cause of your tiredness, but you might ask your GP about whether a B12 supplement would be a good idea. B12 is easy to take (unlike iron pills which can sometimes tricky).
 

Itr786

Stalwart
Messages
104
Reaction score
1
Points
63
I woke up after a normal/full nights sleep, and it felt I was a constant battle to stay away, and I had NO energy. It was really getting to me. After some research I decided to give vitamin B12 a go, and it made a BIG difference.
 
Last edited:
Top